Доступ предоставлен для: Guest
Портал Begell Электронная Бибилиотека e-Книги Журналы Справочники и Сборники статей Коллекции
Journal of Automation and Information Sciences
SJR: 0.275 SNIP: 0.59 CiteScore™: 0.8

ISSN Печать: 1064-2315
ISSN Онлайн: 2163-9337

Выпуски:
Том 52, 2020 Том 51, 2019 Том 50, 2018 Том 49, 2017 Том 48, 2016 Том 47, 2015 Том 46, 2014 Том 45, 2013 Том 44, 2012 Том 43, 2011 Том 42, 2010 Том 41, 2009 Том 40, 2008 Том 39, 2007 Том 38, 2006 Том 37, 2005 Том 36, 2004 Том 35, 2003 Том 34, 2002 Том 33, 2001 Том 32, 2000 Том 31, 1999 Том 30, 1998 Том 29, 1997 Том 28, 1996

Journal of Automation and Information Sciences

DOI: 10.1615/JAutomatInfScien.v48.i10.10
pages 1-12

On Mathematical modeling of Fractional-Differential Dynamics of Flushing Process for Saline Soils with Parallel Algorithms Usage

Vsevolod A. Bogaenko
V.M. Glushkov Institute of Cybernetics of National Academy of Sciences of Ukraine, Kiev
Vladimir M. Bulavatskiy
V. M. Glushkov Institute of Cybernetics of National Academy of Sciences of Ukraine, Kiev, Ukraine
Iurii G. Kryvonos
V.M. Glushkov Institute of Cybernetics of National Academy of Sciences of Ukraine, Kiev, Ukraine

Краткое описание

Fractional-differential mathematical model for investigation of abnormal dynamics of flushing process for salted ground massifs is constructed. The corresponding boundary value problems are stated for fractional-differential equations of filtration and mass transfer, algorithm for numerical solving is proposed, approach for parallelization of computations on graphic processors is stated, example of construction of closed form of problem solution in the case of averaging of field of filtration velocities is stated.


Articles with similar content:

METHODS OF COMPUTATION OF THE HELICOPTER DEFORMATIONS FOR THE SPECIFIED FLIGHT REGIME
TsAGI Science Journal, Vol.47, 2016, issue 4
Evgueniy Vladimirivich Kasumov
Game Problems for Systems with Variable Delay
Journal of Automation and Information Sciences, Vol.48, 2016, issue 4
Evgeniy A. Liubarshchuk , Yaroslav I. Bigun , Igor M. Cherevko
Regularization of Optimization Problems for Objects Described by a System of Operator Equations with the Hammerstein Equation
Journal of Automation and Information Sciences, Vol.31, 1999, issue 1-3
D. E. Akbarov, Valeriy S. Melnik
Method for Prediction of Space Vehicle Motion Based on the Multidimensional Differential-Taylor Transformations
Journal of Automation and Information Sciences, Vol.51, 2019, issue 4
Mikhail Yu. Rakushev
Optimization of a Maneuver of a Small Change in an Orbit Inclination Angle of an Interorbital Transport Vehicle with a Limited Power Propulsion System and an Energy Accumulator
Journal of Automation and Information Sciences, Vol.52, 2020, issue 6
Yaroslav V. Tkachenko, Igor Yu. Vasil'ev